Bulletin of the Belgian Mathematical Society - Simon Stevin

On Global Solvability and Asymptotic Behavior of a Nonlinear Coupled System with Memory Condition at the Boundary

J. Ferreira, C. A. Raposo, and M. L. Santos

Full-text: Open access

Abstract

We consider a nonlinear coupled system of two wave equations with memory condition at the boundary and we study the asymptotic behavior of the corresponding solutions. We proved that the energy decay with the same rate of decay of the relaxation functions, that is, the energy decays exponentially when the relaxation functions decay exponentially and decay polynomially when the relaxation functions decay polynomially.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin Volume 11, Number 2 (2004), 297-313.

Dates
First available in Project Euclid: 11 June 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1086969320

Mathematical Reviews number (MathSciNet)
MR2080430

Zentralblatt MATH identifier
1071.35077

Keywords
Coupled system wave equation Galerkin method exponential decay polynomial decay

Citation

Santos, M. L.; Ferreira, J.; Raposo, C. A. On Global Solvability and Asymptotic Behavior of a Nonlinear Coupled System with Memory Condition at the Boundary. Bull. Belg. Math. Soc. Simon Stevin 11 (2004), no. 2, 297--313.https://projecteuclid.org/euclid.bbms/1086969320


Export citation